Nonsimplicity of the group of unimodular automorphisms of the affine plane
Matematičeskie zametki, Tome 15 (1974) no. 2, pp. 289-293
Cet article a éte moissonné depuis la source Math-Net.Ru
It is proven that the group of automorphisms of the affine plane (as an algebraic manifold), with Jacobian equal to 1, is not simple.
@article{MZM_1974_15_2_a14,
author = {V. I. Danilov},
title = {Nonsimplicity of the group of unimodular automorphisms of the affine plane},
journal = {Matemati\v{c}eskie zametki},
pages = {289--293},
year = {1974},
volume = {15},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1974_15_2_a14/}
}
V. I. Danilov. Nonsimplicity of the group of unimodular automorphisms of the affine plane. Matematičeskie zametki, Tome 15 (1974) no. 2, pp. 289-293. http://geodesic.mathdoc.fr/item/MZM_1974_15_2_a14/